View Full Version : Finastride sexual side effects

07-13-2012, 06:13 AM
Guys I was on fincar finastride 5mg for about 2 years, I have stopped taking it twice because I was worried if it would effect my sex drive long term, both times my sex drive has returned to normal after about a month,

I have not taken it for about 4 months now, and my sex drive is through the roof, But on the downside I have noticed some thinning at the front, and my hairline isn't quite as low as it was previously.

I have had a hair transplant and of course it'll look stupid if I have a bit of hair then a gap inbetween to my receeding hairline, so I think I'm going to resume with the finastride but cut it up so it's only 1mg...

is it safe to say that although fincar does decrease my libido quite alot that it won't pose a threat of long term side effects, as it's returned to normal on both occasions??

07-14-2012, 01:22 AM
was your daily dosage for those 2 years 5mg??

if so, that's waaaaaay too high.

you are supposed to cut up the 5mg pill into quarters and take a quarter per day.

regarding your libido issues, if you were taking 5mg daily then it is absolutely no wonder you had side effects. glad to hear you have bounced back, but i would say it's never a sure thing that you will always bounce back from sides.

Dr. Glenn Charles
07-15-2012, 07:46 PM
You may want to consider taking a half or quater dose and see if you still get the side effects.

07-18-2012, 10:09 AM
I will cut in 4, so 1.25mg per day, i've been off for around 4 months now, and i think i've thinned a bit but i could be paranoid, anyway i'm going back on it from tomorrow.

07-29-2012, 11:36 PM
Perhaps even .5 mg a day...or try natural alternatives.